| Model Number |
M00558630 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, after the balloon was placed in the esophagus, the tech tried to inflate it, but it would start to lose pressure instead of fully getting to the largest size.They took it out of the patient and observed that it had a small pinhole leak.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.